EconPapers    
Economics at your fingertips  
 

On the notion of L   1 -completeness of a stochastic flow on a manifold

Yu. E. Gliklikh and L. A. Morozova

Abstract and Applied Analysis, 2002, vol. 7, 1-9

Abstract:

We introduce the notion of L   1 -completeness for a stochastic flow on manifold and prove a necessary and sufficient condition for a flow to be L   1 -complete. L   1 -completeness means that the flow is complete (i.e., exists on the given time interval) and that it belongs to some sort of L   1 -functional space, natural for manifolds where no Riemannian metric is specified.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/109623.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/109623.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:109623

DOI: 10.1155/S1085337502206053

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:109623